# SDR 99ZZZX3256

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 430015001123
- Condition: Cracked
- Location: Main Rotor
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD TRIM TAB CRACKED.
